# SDR IPXA2021082373026

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 26,993 hours, 19,276 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 112N80053
- Condition: Damaged
- Location: Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3DRY BAY PANEL 632BZ HAS EDGE DAMAGE. DOT 6593-12REPAIRED PANEL IAW B757 SRM 51-20-09-2R-1,  FIG. 201, TABLE 1 250 DEGREE CURE.
